# SDR 374PA0009

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 17,612 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER SECTION OF THRESHOLD CRACKED.  WELDED PER BAC 5975.
